# SDR 95ZZZX852

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54351
- Make and model: Boeing 727231
- Aircraft serial: 21983
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Condition: Corroded
- Location: Str 29r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CHECK C-2D, FOUND CORROSION AT END OF LONGERON TIE TO STR 29R.  REMOVED CORROSION PER SRM 51-10-6, AND REPAIRED PER SSRM 53-10-213 AND TWA DWG. C03440.  AIRCRAFT TOTAL TIME:  37,342 HOURS; 24,204 CYCLES.
